# SDR USAA2013011600005

- Difficulty date: January 14, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 81,257 hours, 15,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5417T5002
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - RIGHT CEILING PANEL 11 EMERGENCY LIGHT ASSY IS BROKEN.  REPLACED RIGHT CEILING PANEL 11 EMERGENCY LIGHT ASSY (AISLE LIGHT).  OPS CHECK GOOD IAW B767 AMM 33-51-05-002-016 & 33-51-05-402-024.
